# SDR CALA9701763

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN AFT PRESSURE BULKHEAD DOOR FRAME.  THE CRACK WAS LOCATED AT INBOARD END AND TOP OF DOOR JAMB ON FORWARD SIDE OF APB.  THE CRACKED FRAME SECTION WAS REMOVED AND A NEW UPPER FRAME SECTION WAS INSTALLED ON DOOR JAMB IAW SRM 51-30-2.
